# SDR CA980325024

- Difficulty date: March 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,152 hours
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Part number: 62022RS1
- Condition: Worn
- Location: Armature
- Component: Blower, Dynamicair, C316A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRUSHES FOUND WORN PAST USABLE LIMIT.  WHEN REPLACING BEARINGS FOUND WERE NOT OEM THEY SHOULD BE K271B202EL.
